# SDR AALA202104059011

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 16,594 hours, 6,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT (831) DOOR ASSIST ACCUMULATOR NEEDS SERVICED NITROGEN. SERVICED FORWARD LEFT (831) DOOR ASSIST ACCUMULATOR PER AMM 52-22-00.
